# SDR ASAA2025042957639

- Difficulty date: April 29, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 57,394 hours, 17,229 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS L1 DOOR DIFFICULT TO OPEN. GROUNDED - YES. PERFORMED TROUBLESHOOTING PER FIM TASK 52-11-31-400-802. PERFORMED FORWARD ENTRY DOOR SERVICING MECHANISM REF AMM 12-25-11-640-802. OPERATED L1 DOOR OPEN AND CLOSED WITH INTERIOR AND EXTERIOR HANDLE NUMEROUS TIMES PER AMM 52-11-00. GUST LOCK OPERATES CORRECTLY PER AMM 52-11-00.
